On the geometry of S2

Gilberto Bini, Claudio Fontanari, Gilberto Bini

Risultato della ricerca: Article

Abstract

We investigate topological properties of the moduli space of spin structures over genus two curves. In particular, we provide a combinatorial description of this space and give a presentation of the (rational) cohomology ring via generators and relations.
Lingua originaleEnglish
pagine (da-a)605-621
Numero di pagine17
RivistaInternational Journal of Mathematics
Volume20
Stato di pubblicazionePublished - 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Entra nei temi di ricerca di 'On the geometry of S2'. Insieme formano una fingerprint unica.

  • Cita questo

    Bini, G., Fontanari, C., & Bini, G. (2009). On the geometry of S2. International Journal of Mathematics, 20, 605-621.